MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 6.6F BROVIAC CV CATHETERS 1.0MM LUMEN (WHITE ADAPTER) REPAIR KIT; CATHETER REPAIR

BARD ACCESS SYSTEMS 6.6F BROVIAC CV CATHETERS 1.0MM LUMEN (WHITE ADAPTER) REPAIR KIT; CATHETER REPAIR
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/06/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation; as the device was discarded at (b)(6) due to expire of stock period after visual inspection.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.Discarded at medicon due to the expire of stock period after visual inspection.
 
Event or Problem Description
It was reported that the catheter was found to be damaged and was repaired.No other information was provided.No harm to the patient was reported.

Brand Name
6.6F BROVIAC CV CATHETERS 1.0MM LUMEN (WHITE ADAPTER) REPAIR KIT
Common Device Name
CATHETER REPAIR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6724394
Report Number3006260740-2017-01077
Device Sequence Number822119
Product Code LJS
UDI-Device Identifier00801741074479
UDI-Public(01)00801741074479
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K830406
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0601620
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1